Forums


Symptoms

Tingling in Legs and Feet

  • By BassetMom

    Hi! I was diagnoised with PMR in Nov. of 2014. Then in March 2015 my rheumatologist said it had moved into RA. I am currently on methotrexate – 7.5 mg onne day a week; placquinel – 200 mg. 2 x daily; prednisone – 5.5 mg. daily; and folic acid – 1 mg. daily. I have been doing pretty well until lately. This past week on occasion I have started have a tingling in my feet and leg, especially the right leg. Almost like when your foot goes to sleep and wakes up with that funny sensation and feeling of prickles and tingling. I am wondering if this is the start of something new, possible neuropothy, that might be caused by the RA or possible the meds I am on. I have been on a tapering of the prednisone and could this be causing the problem? Does anyone here have similiar problems? Thanks!!
    Report this

    Reply Created with Sketch. reply
  • By Richard Faust Moderator

    Thanks for writing BassetMom. First, any changes or new symptoms should be brought to the attention of your doctor. Nerve symptoms can be a function of RA or medication related. This article from our editorial team looks at nerve symptoms, including nervous system side-effects of various medications: https://rheumatoidarthritis.net/symptoms/nerve-symptoms/. This article from one of our contributors also looks at nerve issues: https://rheumatoidarthritis.net/living/fraying-nerves/. Hope this information proves helpful. Please keep us posted on how you are doing. Best, Richard (RheumatoidArthritis.net Team)

    Reply Created with Sketch. reply